# SDR IPXA2023100243781

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 25,854 hours, 15,838 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Relay
- Part number: E0065Z01W00AE006
- Part serial: 866
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J, O
- Precautionary procedure: A, D

## Discrepancy

*** ATB *** L/G RETRACTION INOP AFTER T/O LANDING GEAR LEVER WOULDNÂ€™T MOVE TO THE UP POSITION.COMPLETED ECAM AND PERFORMED AN ATS, WHILE OPERATING IN SYSTEM 2 REPLACED NLG RELAY 14GB, AND MLG RELAYS 17GB AND 18GB IAW ESPM 20-46-50. PERFORMED GEAR SWING ION SYSTEM 2 IAW AMM 07-11-00, OPS CHECK GOOD.
